| Model Number |
CM3000 |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/30/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is included in the error 5 advisory notice issued by abbott on 01 june 2018.The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
Event or Problem Description
Related mfr number: 3004936110-2018-00260.It was reported that the hospital electronic unit received an error 5 message, which indicates an issue related to temperature and barometric pressure.A replacement unit may resolve the issue.
Additional Manufacturer Narrative
The reported error was not reproduced during analysis, but was confirmed via review of merlin.Net log files.However, it was determined that the compact flash had an incorrect speed setting associated with the reported error.